×

zbMATH — the first resource for mathematics

Parametrices for pseudodifferential operators with multiple characteristics. (English) Zbl 0317.35076

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
65H10 Numerical computation of solutions to systems of equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boutet de Monvel, L. & Trèves, F.,On a class of pseudodifferential operators with double characteristics. Preprint, Rutgers University. · Zbl 0281.35083
[2] Cardoso, F. & Trèves, F.,Necessary conditions of local solvability for differential equations with double characteristics. Preprint, Princetons and Rutgers University. · Zbl 0273.35058
[3] Duistermaat, J. J. &Hörmander, L., Fourier integral operators II.Acta Math. 128 (1972), 183–269. · Zbl 0232.47055
[4] Duistermaat, J. J. &Sjöstrand, J., A global construction for pseudodifferential operators with non-involutive characteristics.Invent. Math.. Vol. 20Fasc. 3 (1973), 209–225. · Zbl 0282.35071
[5] Gilioli, A. & Trèves, F. An example in the local solvability theory of linear PDE’s. Preprint, Rutgers University. · Zbl 0308.35022
[6] Grušin, V. V., Pseudodifferentia operators onR n with bounded symbols.Funkcional Anal. i Priložen. 4 (1970) no 4, 37–50.Functional Anal. Appl. 4 (1970), 202–212. · Zbl 0234.43010
[7] – On the proof of the discreteness of the spectrum of one class of differential operators inR n .Funkcional Anal. i. Priložen. 5 (1971) no 1, 71–72.Functional Anal. Appl. 5 (1971), 58–59.
[8] –, On a class of hypoelliptic operators.Mat. Sb. 83 (125) (1970) no 3, 456–473.Math. USSR-Sb. 12 (1970) no 3, 458–476.
[9] – On a class of elliptic operators, degenerate on a submanifold.,Mat. Sb. 84 (126) (1971) no 2, 163–195.Math. USSR-Sb 13 (1971) no 2, 155–185.
[10] – Differential equations and pseudodifferential operators with operator valued symbols.Mat. Sb. 88 (130) (1972), 504–521.
[11] Hörmander, L., Fourier integral operators I.Acta Math. 127 (1971), 79–183. · Zbl 0212.46601
[12] – Pseudodifferential operators and hypoelliptic equations.Amer. Math. Soc. Symp. Pure Math. 10 (1966), Singular integrals, 138–183.
[13] – On the existence and the regularity of solutions of linear pseudodifferential equations.Enseignement Math., t. XVII, fasc 2, (1971), 99–163. · Zbl 0224.35084
[14] Hörmander, L. Linear partial differential operators. Grundlehren d. Math. Wiss. 116. Springer-Verlag, 1963.
[15] Melin, A., Lower bounds for pseudodifferential operators.Ark. Mat. 9 (1971), 117–140. · Zbl 0211.17102
[16] Mizohata, S. &Ohya, Y., Sur la condition de E. E. Levi concernant des équations hyperboliques.Publ. Res. Inst. Math. Sci. A, 4 (1968), 511–526. · Zbl 0202.37401
[17] Moyer, R. D.,On the Nirenberg-Treves condition for local solvability. Unpublished manuscript, University of Kansas. · Zbl 0344.35002
[18] Nirenberg, L. &Trèves, F., On local solvability of linear partial differential equations, Part I and II.Comm. Pure Appl. math. 23 (1970), 1–38 and 459–510. · Zbl 0191.39103
[19] Radkevič, E. v., A priori estimates and hypoelliptic operators with multiple charateristics.Dokl. Akad. Nauk SSSR 187 (1969) no 2, 274–277.;Soviet Math. Dokl. 10 (1969) no 4, 849–853.
[20] – Hypoelliptic operators with multiple characteristics.Mat. Sb. 79 (121) (1969), 193–216,Math. USSR-Sb. 8 (1969), 181–206.
[21] Sjöstrand, J., Operators of principal type with interior boundary conditions.Acta Math. 130 (1973), 1–51. · Zbl 0253.35076
[22] – Une classe d’opérateurs pseudodifférentiels à caractéristiques multiples.C. R. Acad. Sci. Paris, 275 (1972), Sér. A. 817–819.
[23] – Une classe d’opérateurs pseudodifférentiels à caractéristiques doubles.C. R. Acad. Sci. Paris, 275 (1973), Sér. A. 743–745.
[24] Trèves, F., A new method of proof of the subelliptic estimates.Comm. Pure Appl. Math. 24 (1971), 71–115. · Zbl 0206.11401
[25] Višik, M. I. &Grušin, V. V., Elliptic pseudodifferential operators on a closed manifold which degenerate on a submanifold.Dokl. Akad. Nauk SSSR 189 (1969) no 1, 16–19.Soviet Math. Dokl. 10 (1969) no 6, 1316–1319.
[26] —- On a class of higher order degenerate elliptic equations.Mat. Sb. 79 (121) (1969) no 1, 3–36.Math. USSR-Sb. 8 (1969) no 1, 1–32.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.